# SDR SWAA2017091216247

- Difficulty date: August 4, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 36,684 hours, 25,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6561374
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT BS 767+5.5, RBL 13.5.   REPAIRED THE FLOOR SUPPORT IAW SRM.
